MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM
Model Number ORS-100
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sterile fluid warmer drape (sku ors-100) was found with a hole, during surgery.One unit from lot 4295la0900 was affected.No images or samples were provided.No patient injuries, infections, or complications were reported.
 
Additional Manufacturer Narrative
Additional manufacturer narrative (h11): the manufacturer received a report of a hole in a sterile fluid warmer drape (ors-100).No samples, images, or videos were provided or returned; therefore, device evaluation was not performed.A records-based review (including the edhr for lot 4295la0900) and assessment of manufacturing, inspection controls, equipment, and environment identified no related nonconformances.The defect could not be replicated because holes cannot be produced in the manufacturing area; no pinch points were found in the line, and no sharp tools or objects are used in the manufacturing process.The investigation was inconclusive due to lack of returned product or images.Risk was assessed as negligible/low; a quality alert was issued on 19-jan-2026 and the issue will be tracked and trended.This is the third reported incident for ors-100 within a one-year period; trend monitoring is ongoing.

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo ddmingo, santo ddmingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24273564
Report Number3012811961-2026-00002
Device Sequence Number10722761
Product Code PUI
UDI-Device Identifier00748426143603
UDI-Public00748426143603
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-100
Device Lot Number4295LA0900
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown